# SDR CA030429001

- Difficulty date: April 29, 2003
- Submitted: May 27, 2003
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 23,829 hours
- Engine: Pwa PT6A41
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 302158
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CL
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE CLIMBING THROUGH 1500 FT, LT ENGINE FIRE WARNING LIGHT ILLUMINATED INTERMITTENTLY WITH NO APPARENT SIGNS OF FIRE, HEAT OR CHANGE IN ENGINE PARAMETERS. THE AIRCRAFT RETURNED TO BASE FOR LANDING AND THE LIGHT EXTINGUISHED AND STAYED OUT ON FINAL APPROACH. INSPECTION OF FIRE DETECTION SYSTEM BY MAINTENANCE DETERMINED THAT THE LIGHT WAS SET OFF BY THE PRESENCE OF MOISTURE IN THE FIRE DETECTOR WIRING CONNECTOR. THE MOISTURE WAS EXPELLED AND THE SYSTEM TESTED SERVICEABLE.
